# SDR TWAA0009102

- Difficulty date: June 11, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Aircraft time: 72,071 hours, 16,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING EXIT DOOR LIGHT WAS INOPERATIVE.  FOUND GROUND WIRE PULLED AWAY FROM THE TERMINAL LUG.  REPLACED THE TERMINAL LUG TO THE GROUND WIRE.  CHECK-C 4-19-00 LAX.
